# SDR AALA20180331003

- Difficulty date: March 30, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 15,147 hours, 1,703 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Rows 22-29
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SIX OXYGEN MASKS DEPLOYED, ROWS 22 AND 29.  AN EMERGENCY WAS DECLARED AND FLIGHT WAS DIVERTED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPACKED THE OXYGEN MASKS,  ACCOMPLISHED LANDING INSPECTION, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
